-
1
-
-
0004034319
-
-
Springer-Verlag, Berlin/Heidelberg/New York
-
Arnold, L. (1998). Random Dynamical Systems, Springer-Verlag, Berlin/Heidelberg/New York.
-
(1998)
Random Dynamical Systems
-
-
Arnold, L.1
-
2
-
-
0011878389
-
A Margulis-Ruelle inequality for random dynamical systems
-
Bahnmüller, J., and Bogenschütz, T. (1995). A Margulis-Ruelle inequality for random dynamical systems. Arch. Math. 64, 246-253.
-
(1995)
Arch. Math.
, vol.64
, pp. 246-253
-
-
Bahnmüller, J.1
Bogenschütz, T.2
-
4
-
-
0011033173
-
Entropy, pressure, and a variational principle for random dynamical systems
-
Bogenschütz, T. (1992). Entropy, pressure, and a variational principle for random dynamical systems. Random Comp. Dynam. 1, 219-227.
-
(1992)
Random Comp. Dynam.
, vol.1
, pp. 219-227
-
-
Bogenschütz, T.1
-
6
-
-
0007837893
-
Flows of stochastic dynamical systems: Ergodic theory
-
Carverhill, A. (1985). Flows of stochastic dynamical systems: Ergodic theory. Stochastics 14, 273-317.
-
(1985)
Stochastics
, vol.14
, pp. 273-317
-
-
Carverhill, A.1
-
7
-
-
35949018382
-
Ergodic theory of chaos and strange attractors
-
Eckmann, J.-P., and Ruelle, D. (1985). Ergodic theory of chaos and strange attractors. Rev. Mod. Phys. 57(3), Part 1.
-
(1985)
Rev. Mod. Phys.
, vol.57
, Issue.3 PART 1
-
-
Eckmann, J.-P.1
Ruelle, D.2
-
10
-
-
0000944733
-
A proof of the estimation from below in Pesin's entropy formula
-
Ledrappier, F., and Strelcyn, J.-M. (1982). A proof of the estimation from below in Pesin's entropy formula. Ergod. Th. Dynam. Syst. 2, 203-219.
-
(1982)
Ergod. Th. Dynam. Syst.
, vol.2
, pp. 203-219
-
-
Ledrappier, F.1
Strelcyn, J.-M.2
-
11
-
-
0001048955
-
The metric entropy of diffeomorphisms, Part I: Characterization of measures satisfying Pesin's formula
-
Ledrappier, F., and Young, L.-S. (1985). The metric entropy of diffeomorphisms, Part I: Characterization of measures satisfying Pesin's formula. Ann. Math. 122, 509-539.
-
(1985)
Ann. Math.
, vol.122
, pp. 509-539
-
-
Ledrappier, F.1
Young, L.-S.2
-
12
-
-
0001462759
-
Entropy formula for random transformations
-
Ledrappier, F., and Young, L.-S. (1988). Entropy formula for random transformations. Prob. Th. Rel. Fields 80, 217-240.
-
(1988)
Prob. Th. Rel. Fields
, vol.80
, pp. 217-240
-
-
Ledrappier, F.1
Young, L.-S.2
-
15
-
-
0002802366
-
On the fundamental ideas of measure theory
-
Rohlin, V. A. (1962). On the fundamental ideas of measure theory. A.M.S. Transl. (1) 10, 1-52.
-
(1962)
A.M.S. Transl. (1)
, vol.10
, pp. 1-52
-
-
Rohlin, V.A.1
-
16
-
-
0003108925
-
Lectures on the theory of entropy of transformations with invariant measures
-
Rohlin, V. A. (1967). Lectures on the theory of entropy of transformations with invariant measures. Russ. Math. Surv. 22(5), 1-54.
-
(1967)
Russ. Math. Surv.
, vol.22
, Issue.5
, pp. 1-54
-
-
Rohlin, V.A.1
-
17
-
-
51649166261
-
Ergodic theory of differentiable dynamical systems
-
Ruelle, D. (1979). Ergodic theory of differentiable dynamical systems. Publ. Math. IHES 50, 27-58.
-
(1979)
Publ. Math. IHES
, vol.50
, pp. 27-58
-
-
Ruelle, D.1
|